MathSciNet Relay Station
MathSciNet bibliographic data
MR2260875 65L12 (65L10)
Kadalbajoo, Mohan K.; Patidar, Kailash C. $\epsilon$-uniformly convergent fitted mesh finite difference methods for general singular perturbation problems. Appl. Math. Comput. 179 (2006), no. 1, 248–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement